首页 | 本学科首页   官方微博 | 高级检索  
     

一类非线性方程的谱方法解
引用本文:杨孔庆 罗洪刚. 一类非线性方程的谱方法解[J]. 兰州大学学报(自然科学版), 1995, 31(3): 58-61
作者姓名:杨孔庆 罗洪刚
作者单位:兰州大学物理学系
摘    要:
本文利用谱方法得到一类非线性偏微分方程的精确特解,并以generalized Kuramoto-Sivashinsky(gKS)方程为例详细讨论其解。

关 键 词:非线性 偏微分方程 解 谱方法

The Spectral Methods Solutions of a Class of Nonlinear Equations
Yang Kongqing, Luo Honggang. The Spectral Methods Solutions of a Class of Nonlinear Equations[J]. Journal of Lanzhou University(Natural Science), 1995, 31(3): 58-61
Authors:Yang Kongqing   Luo Honggang
Abstract:
It is showed here how to obtain the exact particular solutions of a class of nonlinear equations by using the spectral methods. Taking generalized Kuramoto-Sivashinsky (gKS) equation as an example, we obtain its particular solutions.
Keywords:nonlinear equations  spectral theory  particular solutions
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号